# SDR MZZA98160

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Condition: Ruptured
- Location: Lt Le Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MNL - FLT 876/27 - AIRCRAFT AIR RETURNED DUE TO LOSS OF A-SYSTEM HYDRAULIC FLUID.  FOUND NR 1 LE FLAP ACT RUPTURED.  LOG PAGE REMAINS OPEN AND NOT ENTERED, AWAITING SPARES.  FLIGHT CONTINUED USING AIRCRAFT 435.  (X)
